# SDR QXEA2009102600877

- Difficulty date: October 22, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 7,157 hours, 7,634 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 502213
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA- UPON LEVELING OFF AT 22000 FT CABIN ALT BEGAN CLIMB ABOVE 8000FT DESCENDED PER LOSS OF PRESSURIZATION CHECK LIST EVENTUALLY GOT CAB PRESS WARNING. DIVERTED TO SEA. LANDING UNEVENTFUL. REPLACED AFT CARGO DOOR SEAL IAW AMM TASKS 52-31-26-000/400-801. PERFORMED FUNCTIONAL TEST OF PRESSURIZATION CONTROL, ALL OPS CHECKS GOOD NO LEAKS NOTED. INTERROGATED CDS & NO FAULT CODES FOUND IAW FIM 21-30-00-810-801. NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
